# SDR SWAA2022011133487

- Difficulty date: December 9, 2019
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120BF IS CORRODED AND GOUGED / REMOVED CORROSION ON FLOOR PANEL 120CF AND FOUND OUT OF LIMITS IAW SRM-53-00-53-1A-1. VERIFIED P/N 453A1610-103 IAW IPC 25-52-10-17. REPLACED PART ON SHELF.WN5836
